# SDR IPXA2025020716359

- Difficulty date: February 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 32,562 hours, 12,187 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF STA 1725.5 BETWEEN S-36L AND S-36R) [T3F18E0013XJ0] ACCOMPLISHED SDR. REVIEWED.
